Hi, when I first found out I was pregnant I was happy because my OBGYN told me that the medications I was on would not affect the baby. Then my psychiatrist told me otherwise... and at nearly 6 weeks I had to take the abortion pill. After a devastating 3 weeks (this will be by 4th week post-abortion), I have noticed that my skin has broken out terribly. I can guess this is probably hormonal related, but does anybody have any idea how long this bad acne will last? Will it eventually go away? It is leaving scars all over my face, chest and back, and I have enough emotional scarring to deal with right now as it is. Please, someone help me.
Really Need Advice About A Touchy Subject!abortion pill and acne
Posted 01 April 2013 - 06:51 PM
I'm so sorry.
I would guess that your body will need 1-3 menstrual cycles to start regulating itself again. Best wishes.
150 mg Spironolactone - Split into 2 doses per day
Aczone - Morning and Night
0.025% Tretinoin Gel - Night
Cleansers of choice:
Glytone (4.2% Glycolic Acid Gel Cleanser)
CeraVe Foaming Cleanser
Neutrogena Stress Control (Glycolic Acid and Salicylic Acid)
Moisturizers of choice:
Neutrogena Oil-Free SPF 15
Treatments of choice:
Acure Organics Aragn Oil (100% pure and organic)
Betonite Clay + ACV + Tea Tree Oil Masks
Queene Helene Mint Julep Mask
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users